# SDR ASOA201102106

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 15219
- Aircraft time: 6,609 hours, 4,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING IN FRONT OF GALLEY RT CLOSET AREA.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-01.  OPS CHECKED GOOD.
